# SDR JJBA2010331138

- Difficulty date: December 24, 2010
- Submitted: December 26, 2010
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 26,457 hours, 37,174 cycles
- Engine: Pwa PW123D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2002BL
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, AIRCREW NOTICED FWD RED SECTION OF FLOOR EMERGENCY LIGHTS INOPERATIVE.  GROUND MX CREW R & R THE FLOOR EMERGENCY LIGHT STRIP.  PERFORMED EMERGENCY LIGHT OPS CHECK, FOUND TO BE SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
